# SDR 2001FA0000286

- Difficulty date: August 25, 2001
- Submitted: August 25, 2001
- Operation: General aviation
- Aircraft: N2750S
- Make and model: Cessna 150G
- Aircraft serial: 15066650
- Aircraft time: 1,090 hours
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4301
- Part serial: 99120675
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

INSTALLED NEW LEFT AND RIGHT SIDE SLICK (UNISON) MAGNETOS AND IGNITION HARNESS. TEST RUN OK.  ON FIRST FLIGHT AFTER 15 MIN. ENGINE POWER LOSS OCCURED. AFTER LANDING FOUND LEFT MAG INOP.  REMOVED MAG AND FOUND THAT COIL INSULATION HAD BURNED THROUGH AND HIGH VOLTAGE WAS ARCING TO CASE OF MAG THROUGH COIL INSULATION.
